EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 1, pp. 125–134 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Extensions of Super Lie Algebras

Dmitri Alekseevsky, Peter W. Michor, and W. A. F. Ruppert

D. V. Alekseevsky
Dept. of Mathematics, University of Hull,
Cottingham Road, Hull,
HU6 7RX, England
P. W. Michor
Institut für Mathematik
Universität Wien
Nordbergstraße 15
A-1090 Wien, Austria
Erwin Schrödinger Institut
für Mathematische Physik
Boltzmanngasse 9
A-1090 Wien, Austria
W. A. F. Ruppert
Institut für Mathematik
Universität für Bodenkultur,
Gregor Mendelstrasse 33,
A-1180 Wien, Austria

Abstract: We study (non-abelian) extensions of a super Lie algebra and identify a cohomological obstruction to the existence, parallel to the known one for Lie algebras. An analogy to the setting of covariant exterior derivatives, curvature, and the Bianchi identity in differential geometry is shown. \endgraf

Classification (MSC2000): Primary 17B05, 17B56

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.

© 2004 Heldermann Verlag
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition